Dermatology Community
Red CHIN
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red CHIN

6493207?1293655184
I am 25 years old, male. Problem is the red chin that never heal. I have tried everything (Doctor wrote me:" Doxy-M-ratiopharm" for 3 months, "Fluconazol Nycomed" for 1 month.- NO HELP) I am not allergic to anything. My blood is OK! I even do not know what it ison my chin. Always red - sometimes more/sometimes less.
I have dry skin and also ingrown hair is problem for me. So I have gave up from shaving... only usin trimmer. (years)

Can anyone HELP ME PLEASE???
Blank
563773_tn?1374250139
Hello,
From your symptoms perioral dermatitis and eczema skin are important possibilities to be ruled out. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.

If the irritation persists then please get it evaluated from a dermatologist and get these possibilities ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.







Related Discussions
3 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
From your symptoms perioral dermatitis and eczema skin are important possibilities to be ruled out. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.

If the irritation persists then please get it evaluated from a dermatologist and get these possibilities ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.







Blank
Avatar_m_tn
Tomorrow I will meet dermatologist. Hope to hear something that helps. ( I have changed my doctor twice. First, they start with medications which I have to take months..... some antibiotics. )But there are no results yet. So tomorrow new doctor and new chance. "I JUST CANT LIVE WITH IT!"  Last time my doctor said something like that: "This is something that you have to get used to - (Like there is no hope and this is not so bad and etc...)

Ok hope You get my Idea! (very bad English. I am from Estland)

Thank You very much...

Best,

Tanel
Blank
Avatar_m_tn
One thing more !
In my album there is more pictures. So maybe that helps toget the better picture :)

Best,

Tanel
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India